# SDR 74798

- Difficulty date: December 18, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N176YV
- Make and model: Beech 1900D
- Aircraft serial: UE176
- Aircraft time: 23,038 hours, 32,414 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN, THE CREW REPORTED THE BRAKES FEELING SPONGY.  THEN FERRIED TO ICT WHERE MAINTENANCE REMOVED AND REPLACED THE MASTER CYLINDER.
